# SDR SWAA2024071612457

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,334 hours, 5,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT ENTRY AREA EMERGENCY LIGHTS INOP.<[01] R/R FWD LEFT EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
